# SDR QXEA2021112200524

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 9,907 hours, 6,186 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Rt Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE GAINING ACCESS TO WORK DMI: REF HYDRAULIC LINE & SUPPORT BLOCK ASSY IN L/H FWD WHEEL WELL REF E175 AIPC 29-10-15-41 FIG 41 ITEM 300 REQUIRES REPLACEMENT WITH BLOCK P/N 170-01931-901 WITHIN 20 FC.  NOTED FUEL ODOR APPROACH LH MLG WHEEL WELL.  N/R-00002: EVIDENCE OF FUEL SEEP AT WING ROOT INSIDE WTF PANEL JUST FWD OF L/H GEAR WELL.
